# SDR AWXA200500828

- Difficulty date: July 16, 2005
- Submitted: July 19, 2005
- Operation: Air carrier
- Aircraft: N804AW
- Make and model: Airbus A319-132
- Aircraft serial: 1043
- Aircraft time: 22,646 hours, 8,622 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516313
- Part serial: A8337
- Condition: Failed
- Location: L1 Door
- Part time: 18,103 hours, 6,871 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4 DAY CHECK DISCOVERED L1 DOOR ESCAPE SLIDE PRESSURE INDICATING ZERO.  MAINTENANCE REMOVED AND REPLACED L1 DOOR SLIDE IAW AMERICA WEST AIRLINES TASK CARD R1C25304.  VENDOR TEAR DOWN REPORT CONFIRMS REASON FOR REMOVAL.  UNIT WAS RECEIVED AND FOUND RESERVOIR ASSEMBLY WITH LOW PRESSURE, DAMAGED GAGE AND DAMAGED SAFETY PIN.  RESERVOIR ASSEMBLY WAS REPAIRED WITH THE GAGE, SAFETY PIN AND GAGE WINDOW BEING REPLACED.  SERVICE BULLETIN A320 004-25-72 WAS PERFORMED AND EO 2561-01018 WAS COMPLIED WITH.  ALL WORK WAS PERFORMED IAW CMM 25-60-56 REV 11.
